Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have acidity, burning sensation in chest and stomach paining. Took rantidine and pantadoc. Suggest? - Online Doctor Chats

Date : 03-Jun-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2304 Questions
User:Hello Doctor
Doctor:Pl go ahead with your medical query
User:Yesterday I missed my breakfast and had lunch at 1 pm, by evening i started to have acidity. Lower part of my chest was having burning sensation and stomach was paining. I had pudin XXXXXXX and Eno, but did not benefit much, so vomitted everything on my own. After Vomitting my uneasiness increased, I again took eno and some cold milk. Which resulted in a vomiting. And i Started feeling better. i took digene tablet also. Today morning I still had some sensation in my chest hence I took ranitidine 150mg , felt good till afternoon. In the afternoon the sensation started again so i saw a doctor, who prescribed me. Albendazole 1 tablet and then after 10 days 1 tablet. Pantadoc-DSR 1 in the morning for 5 days, Pantadoc 1 in the night for 5 days. Sucrafil-O syrup 1-0-1
User:is the diagnosis and medicine seems okay?
User:I have cold and cought too from past 2 weeks
Doctor:The treatment seems to be correct at this point in time
Doctor:Did you mention about cold and cough to the doctor?
Doctor:you should contineu the Pantodac
Doctor:for 10 days
User:pantodoconly or pantodoc-dsr also
Doctor:yes both of them
Doctor:You should feel good
Doctor:eat slowly
Doctor:avoid spicy food
Doctor:and fried food
User:why did it happen?
User:because of bad food
Doctor:Yes most probably
Doctor:You may have more such episodes for one more day
Doctor:so be cautious
User:i had taken ciprofloxacin 250mg and sinarest last week for 3 days 1-0-1
User:this wasprescribed by my office doctor for cough
User:it didnt work out so he asked me to stop the medicin and do gargle
Doctor:What did he prescribe this for?
Doctor:Cipro is an antibiotic
User:today the doctor who i met asked me to take ciprox 500mg
User:forcold and cough
Doctor:Did you mention this to today's doctor?
User:he said cipro 250 mg is too less
User:so he prescibed ciprox 500mg
Doctor:What is your weight?
Doctor:For an adult the minimum dose is 500mg
Doctor:Today's doctor is right
Doctor:along with Sinarest
Doctor:You should continue Cipro 500, twice a day, morning and night, for 5 days
User:my throat also seems to have cuts cause of coughing... so get little bit blood with cough
Doctor:they will go soon
Doctor:You just follow the above medicines
User:thak you XXXXXX
Doctor:Thanks for consulting me
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor